U.S. doctors online nowAsk doctors free
A member asked:

dear doctor, my sister has been feeling under the weather and having stomach pain/diarrhea for a week, and now her tongue is white. possible causes?

2 doctor answers3 doctors weighed in
Dr. Boris Aronzon
Anesthesiology 24 years experience
Evaluation : Your sister needs to see a doctor. Many causes possible: kidney stones, infection, bowel obstruction, appendicitis, diverticulosis, flue among many others. Take you sister to a doctor now.
Dr. Behram Dalal
Dentistry 31 years experience
White cost: On the tongue can be from the layers of plaque that accumulate daily. Make sure that and is brushing both her tongue and teeth twice daily. They sell specifically designed tongue brushes which you can use with water or specifically formulated gels. Hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old male asked:

I get a stabing pain in my anus from time to time, and when I poop a terd stays in there ocasionally and I wipe for about 13 minutes, and somtimes my belly button fells wierd, also notice random stabbing pains when I urinate?

2 doctor answers3 doctors weighed in
Dr. Eric Kaplan
Colon and Rectal Surgery 42 years experience
Too many : Nonspecific issues to give you an answer, so i would suggest you discuss each of these with your primary care doctor. They do not seem to be related to each other.
A 40-year-old member asked:

What can be done for head and neck pain from arthritis in the cervical spine?

3 doctor answers6 doctors weighed in
Dr. Nabil Moufarrej
Sleep Medicine 44 years experience
Neck pain: This needs to be checked to assess the severity if no significant pathology anti inflammatory meds and muscle relaxants may help as will exercise and pt.
New York, NY
A 53-year-old female asked:

Burning sensation, itch, soreness started 2 hours after pap smear done 2 days ago. No allergy to KY jelly used. No infection prior. Cause?

2 doctor answers6 doctors weighed in
Dr. Vicken Poochikian
Internal Medicine 42 years experience
Allergy: May be allergy to gloves used ( i.E latex).See your doctor if persists. It may also be a new infection (yeast).
United Kingdom
A 44-year-old female asked:

Newly diagnosed with ulcerative colitis. Is it normal to have stomach and back pain all day every day ?

2 doctor answers2 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Unusual : See your doctor need examination for uc complications. Having : stomach and backpain all day every day' is unusual, may not be due to your uc. Your stomach problem may be due to your new medication, and in addition you may have back problem.
A 38-year-old member asked:

Took cipro (ciprofloxacin) for my bladder infection now I have belly pain?

1 doctor answer4 doctors weighed in
Dr. Julia Stanford
Internal Medicine and Pediatrics 23 years experience
Unclear: Could be side effect of using the Cipro (ciprofloxacin) or may be that bladder infection not fully treated. Follow up with your md.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 1, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.